# SDR DALA2024080907950

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N821DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31932
- Aircraft time: 33,235 hours, 12,885 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5887416) EMERGENCY EXIT LIGHT ABOVE 30 ABC IS INOP. FOUND ROW 30 EMERGENCY EXIT AISLE LT CONNECTOR DISCONNECTED. RE-CONNECTED EMERGENCY LT CONNECTOR. OPS CHECKS GOOD PER B737 AMM 33-51.
